Asymptotic Analysis of Perturbed Mathematical Programs

Jean-Michel Coulomb, Jerzy Filar, Witold Szczechla

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)132-156
    Number of pages25
    JournalJournal of Mathematical Analysis and Applications
    Volume251
    Issue number1
    Publication statusPublished - 2000

    Cite this

    Coulomb, J-M., Filar, J., & Szczechla, W. (2000). Asymptotic Analysis of Perturbed Mathematical Programs. Journal of Mathematical Analysis and Applications, 251(1), 132-156.